# SDR 99ZZZX3064

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SA
- Make and model: Beech C90
- Aircraft serial: LJ5718
- Engine: Pwa PT6A20
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Part number: 3014794
- Condition: Illuminated
- Location: Chip Detector
- Part time: 525 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE CHIP DETECTOR LIGHT ILLUMINATED DURING FLIGHT.  AIRCRAFT WAS EN ROUTE TO PICK UP PASSENGERS.  AIRCRAFT RETURNED TO HOME BASE.  DOM REMOVED CHIP DETECTOR AND FOUND TINY SLIVERS OF METAL ACROSS CONTACTS.  SPECIAL OIL SAMPLE TAKEN AND SENT TO LAB.  OPERATIONAL CHECK OF CHIP DETECTOR COMPLETED.  ENGINE RUN-UP AND LEAK CHECK FOUND OK.  WILL RESMAPLE IN 10 FLIGHT HOURS.
